MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT351418
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
The following information was reported to gore: on (b)(6) 2021, a patient was undergoing treatment of an abdominal aortic aneurysm with a gore® excluder® aaa endoprosthesis featuring c3® delivery system.The devices for insertion were prepped as instructed per ifu.A gore® dryseal flex sheath was advanced and placed juxta renally.While advancing the trunk-ipsilateral leg component over a 0.035" wire with a back up meier wire (boston scientific), a little resistance was felt during advancement of the device but advancement to the renals was accomplished.While manipulating, the sheath and device slipped into the aaa sac.Forward pressure was applied to the device, but the device didn't move forward as much as expected and resistance was high.A plan was made to withdraw the device, insert the dilator and advance the sheath again above the renals in order to facilitate the device positioning, but it was not possible to move the device forward or back.While trying to manipulate, the resistance increased and the device became stuck.Having another device available, it was decided to remove the whole system with the wire together in tandem.After the system and wire were removed from the patient an attempt was made to pull out the wire out of the catheter but it was not successful.Without.Another gore® excluder® aaa endoprosthesis featuring c3® delivery system and new wire was utilized to complete the case.The patient tolerated the procedure with no consequence related to this event.
 
Additional Manufacturer Narrative
H.6.Results code 1: 213: a review of the manufacturing records verified the lot met pre-release specifications.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11335309
Report Number3007284313-2021-01254
Device Sequence Number2671844
Product Code MIH
UDI-Device Identifier00733132618491
UDI-Public00733132618491
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2022
Device Model NumberRLT351418
Device Catalogue NumberRLT351418
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/16/2021
Supplement Date Received by Manufacturer02/19/2021
Initial Report FDA Received Date02/16/2021
Supplement Report FDA Received Date02/19/2021
Patient Sequence Number1